# SDR CALA2022100602698

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fr12 To Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA. SEE AEROMAN NON ROUTINE 2022-359890. REMOVED AND REPLACED SEAT TRACK-Y1292 LOC. BTW FR12 TO FR24 AT DITIONAL DAMAGE I.A.W. NTM 51-90-00. PERFORMED SCEPTRE ENTRY INE 2022-359890. FWD GALLEY AREA IN PASSENGER CABIN I.A.W. A320 SAR 51-72-11-91 ON LOGPAGE NUMBER IS:9185713. MEASURES OF CORROSION ARE: L= 1-001, SRM 51-42-11/001 AND DWG #D53110900, #D53110964 AND #D 3.716 IN, W=1.400 IN, D=0.018IN. TOOL USED CALIPER P/N:500-19 53918124. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND AD 7-30, S/N:A18234394, DUE DATE: SEP/29-2022.SEE AEROMAN NON ROUT SEE AEROMAN NON ROUTINE 2022-359890. FOR INSPECTIONS
